MAUDE Adverse Event Report: ZIMMER GMBH CMN FEMORAL NAIL, CCD 130, LEFT, 10 MM, 21.5 CM

ZIMMER GMBH CMN FEMORAL NAIL, CCD 130, LEFT, 10 MM, 21.5 CM
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical product: z nail cpm neu nail cap 0mm, catalog no#: 47-2487-002-00; lot#: 63971653, therapy date: (b)(6) 2019.The manufacturer did not receive x-ray for review.The manufacturer did not receive the device for investigation.Where lot numbers were received for the devices, the device history records were reviewed and found to be conforming.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
During surgery the surgeon faced difficulty while removing the implant and hence increasing the operating time.
 
Event or Problem Description
During the surgery, the surgeon faced difficulty while removing the implant and hence increasing the operating time.
 
Additional Manufacturer Narrative
Additional information which was received on (b)(6) 2019.Medical product: z nail cpm neu nail cap 0mm; item#47248700200; lot#63971653.Cm extrct adapt cann m11 thrd; item#00249009011; lot#unknown.This follow-up report is being filled to relay additional information, which was unknown at the time of the previous medwatch.Should additional information become available and / or the device(s) be returned for evaluation and an investigation result be available, that changes this assessment, an amended medical device report will be submitted.Zimmer¿s reference number of this file is (b)(4).
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the previous medwatch.Additional and corrected information are filled in the following fields: additional: h2 ; correction: b4 - g4 - g7 - h10.Based on additional information received on 28- nov-2019 we realized that we are not the legal manufacturer of the device.The legal manufacturer is zimmer biomet warsaw.In the meantime this event has been captured under warsaw (b)(4) and has been linked to winterthur (b)(4).As this event is captured under warsaw (b)(4), this complaint will be set to not a complaint.So please void it from your database.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
Based on additional information received on 28- nov-2019 we realized that we are not the legal manufacturer of the device.The legal manufacturer is zimmer biomet warsaw.In the meantime this event has been captured under warsaw (b)(4) and has been linked to winterthur (b)(4).As this event is captured under warsaw (b)(4), this complaint will be set to not a complaint.So please void it from your database.

Brand Name
CMN FEMORAL NAIL, CCD 130, LEFT, 10 MM, 21.5 CM
Common Device Name
CMN FEMORAL NAIL, CCD 130, LEFT, 10 MM, 21.5 CM
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key9382072
Report Number0009613350-2019-00694
Device Sequence Number13573079
Product Code HSB
UDI-Device Identifier00889024298958
UDI-Public00889024298958
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K091566
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2026
Device Model NumberN/A
Device Catalogue Number47-2493-213-10
Device Lot Number2876575
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/13/2019
Supplement Date Received by Manufacturer11/13/2019
01/28/2020
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date12/11/2019
02/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient Weight92